English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fibonacci numbers which are concatenations of two repdigits

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available
Citation

Alahmadi, A., Altassan, A., Luca, F., & Shoaib, H. (2021). Fibonacci numbers which are concatenations of two repdigits. Quaestiones Mathematicae, 44(2), 281-290. doi:10.2989/16073606.2019.1686439.


Cite as: https://hdl.handle.net/21.11116/0000-0006-B2FF-2
Abstract
We show that the only Fibonacci numbers that are concatenations of two repdigits are 13, 21, 34, 55, 89, 144, 233, 377.